advertisement
Question
Posted by: Natalie | 2004/12/07

abdominal pain in lower belly, been on pill for a month

Dear Doc

i haev had severe abdominal pain in my lower belly for two days now and wondering if it could be related to the pill (Yasmin) which I started taking one month ago. The pain worsens with moevment and laughing or coughing. Last night it reached a peak and I was rolling around in bed, crying. I called my doctor who recommended a hot water bottle and Myprodol pain killers, which knocked me out. The pain was there all day today and is located mostly in the lower right side of my belly. It has not worsened. I haev no nausea or diarrhoea.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't see that this is related to the Pill. See your doctor to establish the cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement